Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Trombetti, G. and Lions, P.L. (1996) Elliptic equations and Steiner symmetrization. Communications on pure and applied mathematics, 49 (3). pp. 217-236. ISSN 0010-3640

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Lions, P.L. and Trombetti, G. (1992) Elliptic-equations and steiner symmetrization. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 314 (13). pp. 1015-1020. ISSN 0764-4442

Carrillo Menéndez, José (1987) On the uniqueness of the solution of a class of elliptic equations with nonlinear convection. In Contributions to nonlinear partial differential equations. Pitman Research Notes in Mathematics Series , II (155). Longman Scientific and Tech, Harlow, pp. 55-68. ISBN 0-582-44267-2

This list was generated on Sun Jul 5 09:19:12 2020 CEST.